# SDR CHQA200900221

- Difficulty date: October 14, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 17,933 hours, 14,510 cycles
- Engine: Ge CF343B1
- Engine time: 17,377 hours, 13,923 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: 6018T30P14
- Condition: Out Of Balance
- Location: Nr 1 Engine
- Part time: 22,063 hours, 19,461 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING OVERNIGHT MAINTENANCE ON 10/13/2009, THE FAN DISK ON E1 WAS REPLACED BY CONTRACT MAINTENANCE.  DURING POST MAINTENANCE GROUND POWER ASSURANCE RUN THE E1 FAN VIBES WERE AT 2.2MILS.  MAINTENANCE REPLACED THE EVM SENSOR AND DURING THE SECOND POWER RUN THE VIBES WERE AT 1.7MILS AND THE AIRCRAFT WAS RETURNED TO SERVICE.  ON 10/14/2009 DURING CLIMB OUT OF SDF AT APPROXIMATELY 16,000FT THE FLIGHT CREW NOTICED THE E1 FAN VIBE GAUGE INDICATING IN THE AMBER CAUTION RANGE.  AS THE CREW CONTINUED CLIMB THE INDICATION REMAINED IN THE AMBER RANGE AND POWER HAD TO BE REDUCED TO KEEP THE VIBES WITHIN THE GREEN RANGE.  THE AIRCRAFT THEN RETURNED TO SDF AND LANDED WITHOUT INCIDENT.  AT THAT POINT CONTRACT MAINTENANCE RETURNED WITH DIFFERENT TECHNICIANS, MAINTENANCE PERFORMED POWER RUNS WHILE REPOSITIONING THE AIRCRAFT TO THE HANGAR AND THE VIBRATIONS WERE AT 1.7MILS.  THE VIBRATION SENSOR WAS INSPECTED FOR SECURITY ALONG WITH THE HARNESS FOR DAMAGE AND SECURITY WITH NO DEFECTS NOTED.  THE MASTER CHIP DETECTOR WAS INSPECTED FOR DEBRIS WITH NONE NOTED.  AT THIS POINT THE FAN DISK WAS REPLACED AND THE FAN BLADES WERE INSPECTED AND INSTALLED ACCORDING TO THEIR POSITIONS ON THE PREVIOUSLY INSTALLED DISK.  DURING POWER RUNS THE E1 FAN VIBES WERE STILL AT 1.7MILS.  THE FAN BLADES WERE THEN REMOVED AND A FAN TRIM BALANCE WAS PERFORMED, THE FAN BLADES WERE RE-INSTALLED, AND THE AFT SPINNER WEIGHTED BOLTS WERE NULLED OUT.  DURING THE POWER RUNS THAT FOLLOWED THE E1 FAN VIBES WERE BELOW 1.0MILS AND THE AIRCRAFT WAS RETURNED TO SERVICE.
